Jump to content
CrazyBoards.org

Lamictal and Gas/Stomach Upset? Klonopin? Depression?


Recommended Posts

Hi,

I've been on lamictal for 2 days and I wake up with a lot of gas/discomfort at night and in to the morning. Is this the lamictal (I take it at night) also, been on klonopin for sleep for over a year. Last week I stopped it and found my anxiety and depression to be better...could it be causing anxiety/depression??

Link to comment
Share on other sites

  • 3 weeks later...
Guest Guest_karl_*
Not a problem that I have ever had. I take lamictal at night too. It may be something that fades with time also. Many SEs do.
Link to comment
Share on other sites

Guest Guest_karl_*

Not a problem that I have ever had. I take lamictal at night too. It may be something that fades with time also. Many SEs do.

hi

how much of lamictal are you taking every day

Link to comment
Share on other sites

Hiya, well the Depakote did that to me...but so far the lamictal has been fine. Maybe you should try another med if you've been on this for a while and are having these uncomfortable side effects. I stopped the Depakote within 10 days as it was just untenable. I hope you manage to find something that doesn't upset your stomach, but everyone is different, what might work for someone else may not work for you, etc. etc...

Link to comment
Share on other sites

I don't remember anything about the beginning of Lamictal other than my migraines have increased.

I see that you said you stopped your Klonopin last week - right? After taking them for a year?

Be careful - I had a seizure after going off of benzos cold turkey.

Hope your gas gets better ;)

Link to comment
Share on other sites

  • 4 months later...
Guest Guest_Angie_*

Hi,

I've been on lamictal for 2 days and I wake up with a lot of gas/discomfort at night and in to the morning. Is this the lamictal (I take it at night) also, been on klonopin for sleep for over a year. Last week I stopped it and found my anxiety and depression to be better...could it be causing anxiety/depression??

Link to comment
Share on other sites

Guest Guest

Hi All,

Been doing a lot of reading and checking sites like this one. I have been on lamictal

for three weeks. The first two week I was on 25mg. I felt consistently sad-maybe more

consistantently than usual. So not so impressed. The Dr. said Im not up to the correct

dose yet which will be 100mg - Im dysthymic-. The last 4 days Ive been on taking the

new dose of 50mg and I have felt frustrated and angry and had terrible gas! It has caused

a painful and distended belly. I was told

my emotions were to be more consistent but Im feeling worse - and honestly

when Im not feeling sad frustrated or angry, self conscious / anxious - I feel very Blah - stare off alot and have been told lately by coworkers that I seem lost - out of it.

So definitely I am struggling with the gas and my emotions are still there - I may be blah and

out of it so Im not being as expressive about them - but they are there and Im certainly feeling

them.

Link to comment
Share on other sites

Guest Guest_Angie_*

I forgot to mention that I take Lamictal at night. someone mentioned smaller meals or taking at night

would help. I take it about 3 hours after I eat before I go to bed and have breakfast each morning at 9am

So that is sufficient enough time. My point, doesnt matter if you take lamictal at night- Im here to let you

know I still have painful gas in the stomach area and I also eat small meals. It is the Lamictal that is causing

the distended belly and gas pains, doesnt matter when you take it.

Link to comment
Share on other sites

lamictal has some nasty side effects.. personally i dont think enough study was done before it was introduced.. but im a little biased since it gave me stephen johnsons syndrome..it worked ok for the mental stuff but man did my body reject that. oh and it didnt happen till after 6 weeks on the stuff too.. if you start feeling like your lymph nodes are swollen and you have a cold that wont go away .. stop taking it right away and drink cranberry juice like it is going out of style.

Link to comment
Share on other sites

  • 1 month later...
Guest Guest_Jen_*

I have been on Lamitcal for two weeks now and I am having terrible gas and bloating as well. I also have an increased appetite and have gained six pounds! I have a call in to my dr already to try something else. Emotionally I am totally up and down. Yesterday was good, numb today and day before yesterday had a complete meltdown.

Link to comment
Share on other sites

lamictal gives me really bad diarrhea. It will go away eventually, I hope. It is not increasing my appetiete but I do look like I have added a few pounds. I'm not really eating very much but don't seem to be losing either.

Btw, how long does it take for the anti-manic effects to kick in? so far I seem to be a bit hypo manic from it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...